Model Reduction via Limited Frequency Intervals Gramians

A. Ghafoor, Victor Sreeram

    Research output: Contribution to journalArticle

    49 Citations (Scopus)
    328 Downloads (Pure)

    Abstract

    An improved frequency domain interval Gramian-based model reduction scheme for discrete time systems is presented. It is first shown that two of the main results presented in the model reduction method of are incorrect. Improved methods which overcomes these shortcomings are then presented. Improved methods not only yields stable reduced-order models but also have easily computable frequency response error bounds. The method is further extended to 2-D separable denominator system approximation. The simulation results show the effectiveness of the proposed scheme.
    Original languageEnglish
    Pages (from-to)2806-2812
    JournalIEEE Transactions on Circuits and Systems. I, Regular Papers
    Volume55
    Issue number9
    DOIs
    Publication statusPublished - 2008

    Fingerprint Dive into the research topics of 'Model Reduction via Limited Frequency Intervals Gramians'. Together they form a unique fingerprint.

    Cite this